# SDR USAA2014012800003

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 41,975 hours, 23,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S ADVISED CAPTAIN OF CABIN ODOR APPROXIMATELY TEN MINUTES PRIOR TO LANDING, IRRITATING NOSE & THROAT.  APU WAS NOT RUNNING, APPROXIMATELY 3,000 FT AGL.  ACCOMPLISHED CABIN AIR QUALITY TROUBLESHOOTING JOB CARD 26L00021001, NO DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE.
